Thread: Needing Advice!
View Single Post
Old 01-09-2013, 12:38 PM   #3
Cora1003 Cora1003 is offline
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: Canada
Posts: 2,724
Cora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB User
Re: Needing Advice!

As you stated, when you have been high for a while, you will feel low when approaching normal glucose levels. There is no danger in this. The more you feed it, the longer it will take to get over it and get used to normal blood sugars. Try eating something like nuts that will not spike you when you feel shaky and low. Basically if you can tough it out for a week or two you will be fine.
__________________
Cora
Dxd T1 1966, 2001 dialysis, 2002 kidney transplant, 2003 insulin pump, 2008 pancreas transplant

 
Reply With Quote